Publications

  • Journal Papers
  • Authored Books
  1. Multivariate approximations in Wasserstein distance by Stein’s method and Bismut’s formula. Probab. Theory Related Fields 174 (2019), 945-979. (with X. Fang and L. Xu) 
  2. Berry-Esseen bounds of normal and nonnormal approximation for unbounded exchangeable pairs. Ann. Probab. 47 (2019), 61-108 (with Z.S. Zhang) 
  3. Are discoveries spurious? Distributions of maximum spurious correlations and their applications. Ann. Statist. 46 (2018), 989 - 1017. (with J. Fan and W.X. Zhou) 
  4. Cram ́er-type moderate deviations for Studentized two-sample U - statistics with applications. Ann. Statist. 44 (2016), 1931 - 1956. (with J. Chang and W.X. Zhou) 
  5. Self-normalized Cram ́er-type moderate deviations under dependence. Ann. Statist. 44 (2016), 1593- 1617. (with X. Chen, W.B. Wu and L. Xu) 
  6. Cram ́er type moderate deviation theorems for self-normalized processes. Bernoulli 22 (2016), 2029- 2079 (with W.X. Zhou) 
  7. Phase transition and regularized bootstrap in large-scale t-tests with false discovery rate control. Ann. Statist. 42 (2014), 2003- 2025 (with W.D. Liu) . 
  8. Necessary and sufficient conditions for the asymptotic distributions of coherence of ultra-high dimen- sional random matrices. Ann. Probab. 42 (2014), 623 - 648 (with W.X. Zhou) 
  9. A Cram ́er type moderate deviation theorem for Hotelling’s T2-statistic with applications to global tests. Ann. Stat. 41 (2013), 296-322 (with W.D. Liu). 
  10. From Stein identities to moderate deviations. Ann. Probab. 41 (2013), 262-293 (with L.H.Y. Chen and X. Fang). 
  11. Non-normal approximation by Stein’s method of exchangeable pairs with application to the Curie- Weiss model. Ann. Appl. Probab. 21 (2011), 464-483 (with S. Chatterjee) 
  12. Large deviations for local times and intersection local times of fractional Brownian motions and Riemann-Liouville processes. Ann. Probab. 39 (2011), 729-778 (with X. Chen, W. Li and J. Rosinski) 
  13. Nonparametric estimate of spectral density functions of sample covariance matrices: A first step. Ann. Statisit. 38 (2010), 3724-3750 (with B.Y. Jing, G.M. Pan and W. Zhou) 
  14. Cram ́er-type moderate deviation for the maximum of the periodogram with application to simultane- ous tests in gene expression time series. Ann. Statist. 38 (2010), 1913-1935. (with W.D. Liu) 
  15. The Asymptotic distribution and Berry-Esseen bound of a new test for independence in high dimension with an application to stochastic optimization. Ann. Appl. Probab. 18 (2008), 2337-2366 (with Z.Y. Lin and W.D. Liu) 
  16. Towards a universal self-normalized moderate deviation. Trans. Amer. Math. Soc. 360 (2008), 4263–4285 (with B.Y. Jing and W. Zhou) 
  17. Normal approximation for nonlinear statistics using a concentration inequality approach Bernoulli 13. (2007), 581-599 (with L.H.Y. Chen) 
  18. On discriminating between long-range dependence and changes in mean. Ann. Stat. 34 (2006), 1140-1165 (with I. Berkes, L. Horv ́ath and P. Kokoszka) 
  19. Posterior propriety and computation for the Cox regression model with applications to missing co- variates. Biometrika 93 (2006), 791–807 (with M.H. Chen and J.G. Ibrahim) 
  20. Saddlepoint approximation for Student’s t-statistic with no moment conditions. Ann. Statist. 32 (2004), 2679-2711 (with B.Y. Jing and W. Zhou). 
  21. On propriety of the posterior distribution and existence of the maximum likelihood estimator for regression models with covariates missing at random. J. Amer. Stat. Assoc. (with M.H. Chen and J. G. Ibrahim) 99 (2004), 421-438 (with M.H. Chen and J. G. Ibrahim) 
  22. Normal approximation under local dependence. Ann. Probab. 32 (2004), 1985-2028 (with L.H.Y. Chen) 
  23. Lower tail probabilities of Gaussian processes. Ann. Probab. 32 (2004), 216-242 (with W. Li). 
  24. Self-normalized Cram ́er type large deviations for independent random variables. Ann. Probab. 31 (2003), 2167-2215 (with B. Y. Jing and Q.Y. Wang). 
  25. Random polynomials having few or no real zeros. J. Amer. Math. Soc. 15 (2002), 857-892 (with A. Dembo, B. Poonen and O. Zeitouni) 
  26. A normal comparison inequality and its applications. Probab. Theory Related Fields 122 (2002), 494-508 (with W.Li) 
  27. Bootstrapping the Student t-statistic. Ann. Probab. 29 (2001), 1435-1450 (with D. Mason) 
  28. Capture time of Brownian pursuits. Probab. Theory Relat. Fields 121 (2001), 30-48 (with W.V. Li) 
  29. A non-uniform Berry-Esseen bound via Stein’s method. Probab. Theory Relat. Fields 120 (2001), 236-254(with L. H. Y. Chen) 
  30. A comparison theorem on moment inequalities between negatively associated and independent random variables. J. Theoret. Probab. 13 (2000), 343-356. 
  31. A new skewed link model for dichotomous quantal response data. J. Amer. Statist. Assoc. 94 (1999), 1172-1186. (with M.H. Chen and D.K. Dey) 
  32. Limit theorems for quadratic forms with applications to Whittle’s estimate. Ann. Appl. Probab. 9 (1999), 146-187 (with L. Horv ́ath). 
  33. Limit distributions of directionally reinforced random walks. Adv. Math. 134 (1998), 367-383 (with L. Horv ́ath). 
  34. Monte Carlo methods for Bayesian analysis of Constrained parameter problems. Biometrika 85 (1998), 73-87 (with M.H. Chen) 
  35. Self-normalized large deviations. Ann. Probab. 25 (1997), 285-328. 
  36. On Monte Carlo methods for estimating ratios of normalizing constants. Ann. Statist. 25 (1997), 1563-1594 (with M.H. Chen) 
  37. A general Bahadur representation of M-estimators and its application to linear regression with non-stochastic designs. Ann. Statist. 24 (1996), 2608-2630 (with X. He). 
  38. Limit theorem for maximum of standardized U-statistics with an application. Ann. Statist. 24 (1996), 2266-2279 (with L. Horv ́ath). 
  39. Large deviations and law of the iterated logarithm for partial sums normalized by the largest absolute observation. Ann. Probab. 24 (1996), 1368-1387 (with L. Horv ́ath). 
  40. Weak convergence for weighted empirical processes of dependent sequences. Ann. Probab. 24 (1996), 2098-2127 (with H. Yu) 
  41. Maximal inequality for partial sums of ρ-mixing sequences. Ann. Probab. 23 (1995), 948-965. 
  42. Small ball probabilities of Gaussian fields. Probab. Theory Relat. Fields 102 (1995), 511–517 (with D. Wang) . 
  43. On almost sure limit inferior for B-valued stochastic processes and applications. Probab. Theory Related Fields 99 (1994), 29-54 (with M. Cs ̈org ̋o) . 
  44. Strong limit theorems for large and small increments of lp-valued Gaussian processes . Ann. Probab. 21 (1993), 1958–1990 (with M. Cs ̈orgo ̋) . 
  45. A note on small ball probability of Gaussian processes with stationary increments. J. Theoret. Probab. 6 (1993), 595-602. . 
  46. Bootstrapping the sample means for stationary mixing sequences. Stochastic Process. Appl. 48 (1993), 175-190 (with H. Yu) . 
  47. An Erd ̋os and R ́ev ́esz type law of the iterated logarithm for stationary Gaussian processes. Probab. Theory Related Fields 94 (1992), 119-133 . 
  48. On a problem of Cs ̈org ̋o and R ́ev ́esz. Ann. Probab. 17 (1989), 809–812 . 

Books

· Monte Carlo Methods In Bayesian Computation. Springer Series in Statistics, Springer-Verlag, New York, 2000 (with M.H. Chen and J. G. Ibrahim)

· Self-normalized Processes: Limit Theory and Applications. Springer Series in Probability and its Applications, Springer-Verlag, New York, 2009 (with V. de la Pena and T.L. Lai)

· Normal Approximation by Stein’s Method, Springer Series in Probability and its Applications, Springer-Verlag, New York, 2011 (with L.H.Y. Chen and L. Goldstein)

Copyright © 2018 All Rights Reserved.